# SDR REXA2013100802009

- Difficulty date: October 8, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR, AFT LOWER HINGE ARM IS GOUGED.  REMOVED GOUGE ON FWD CARGO AFT LOWER HINGE ARM AND IS IN LIMITS IAW EA CRJ 952-01974.
